MAUDE Adverse Event Report: HALYARD HEALTH MIC-KEY* J/TJ-16 INTRODUCER KIT; DIGESTHEALTH ENTERAL FEED PERC PLACEMENT

HALYARD HEALTH MIC-KEY* J/TJ-16 INTRODUCER KIT; DIGESTHEALTH ENTERAL FEED PERC PLACEMENT
Model Number 98437
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/17/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is in-progress.Upon completion of the investigation; a follow-up report will be filed.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).Device not returned.
 
Event or Problem Description
It was reported that two of the three t-fasteners broke just after placement on the patient.Additional information was received on 20-jan-2017 that stated, the first t-bar was noted to be broken while cleaning the skin following completion of the procedure.The attending physician discovered the second t-bar fell off when the patient was in the post anesthesia care unit (pacu).The gastro jejunostomy (gj) catheter was in place and functioning fine, and the patient continued to receive feedings through the device.The patient remained admitted in the hospital, but this was due to the issues which were necessitated by his gj.No additional information was provided.
 
Additional Manufacturer Narrative
No code available, detachment from t-bar assembly, damaged suture anchor.The sample was returned and evaluated.One used sample was received where the t-bar component was not returned.A packaging label was returned with the damaged suture anchor.The t-bar assembly component was not returned.The returned component (suture anchor) was reviewed in a well lit area with the soft shell attached to the clamp base.The suture was examined under magnification and there was a detachment that occurred from the t-bar assembly.When measuring the returned sample, there is approximately 0.5 mm of absorbable suture on the soft shell side of the component and 1.0 cm of absorbable sutures on the locking clip side of the component.The device history record (dhr) for the lot number, aa5229r13, involved in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.At the time of the dhr review, there were no changes to the process and/or equipment that would have affected the manufacturing of the device.All information reasonably known as of 05apr2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.(b)(4).

Common Device Name
DIGESTHEALTH ENTERAL FEED PERC PLACEMENT
Manufacturer (Section D)
HALYARD HEALTH
5405 windward parkway
alpharetta GA 30004
MDR Report Key6298586
Report Number9611594-2017-00017
Device Sequence Number16523483
Product Code KGC
UDI-Device Identifier10680651984378
UDI-Public10680651984378
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K080253
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date06/01/2017
Device Model Number98437
Device Catalogue Number991098437
Device Lot NumberAA5229R13
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/31/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 01/17/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/02/2017
Supplement Report FDA Received Date04/07/2017
Patient Sequence Number1
Patient Age15 YR
Patient Weight45